# SDR 98ZZZM357

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S5721058020051
- Condition: Corroded
- Location: Lt Wing Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF SB ATR 42-57-0044R2 AD 97-26-11, FOUND CORROSION DAMAGE ON THE LEFT WING REAR SPAR LOWER EXTRUSION FOUND OUT OF LIMITS.  THE MANUFACTURE WAS CONTACTED AND A TEMPORARY REPAIR WAS PROVIDED ALLOWING TO FLY THE AIRCRAFT TO A BASE WHERE THE NECCESSARY REPAIRS COULD BE PERFORMED.  THE TEMPORARY REPAIR WAS ACCOMPLISHED IAW THE MANUFACTURER DRAWING AIRAMS/T/ATR/31761/98.  A MECHANIC WAS ONBOARD THE AIRCRAFT TO PERFORM A VISUAL INSPECTION AFTER EACH LANDING IAW THE MANUFACTURER PROCEDURES.  (M)
